Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Steenrod operations in Chow theory


Author: Patrick Brosnan
Journal: Trans. Amer. Math. Soc. 355 (2003), 1869-1903
MSC (2000): Primary 14C25; Secondary 55N91
Published electronically: January 10, 2003
MathSciNet review: 1953530
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An action of the Steenrod algebra is constructed on the mod $p$ Chow theory of varieties over a field of characteristic different from $ p$, answering a question posed in Fulton's Intersection Theory. The action agrees with the action of the Steenrod algebra used by Voevodsky in his proof of the Milnor conjecture. However, the construction uses only basic functorial properties of equivariant intersection theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14C25, 55N91

Retrieve articles in all journals with MSC (2000): 14C25, 55N91


Additional Information

Patrick Brosnan
Affiliation: Department of Mathematics, University of California, Los Angeles, California
Email: pbrosnan@math.ucla.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03224-0
PII: S 0002-9947(03)03224-0
Received by editor(s): January 10, 2000
Received by editor(s) in revised form: September 15, 2000
Published electronically: January 10, 2003
Article copyright: © Copyright 2003 American Mathematical Society